# SDR USAA2009101692782

- Difficulty date: October 15, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 1,293 hours, 390 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0189
- Condition: Low Pressure
- Location: L1 Door
- Part time: 1,293 hours, 390 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 706 - PHL - EMERGENCY EGRESS SYSTEM - FLIGHT ATTENDANT REPORTS CIDS PANEL INDICATES CHECK DOOR PRESSURE ON L1.  MAINTENANCE SERVICED DOOR BOTTLE AT L1 IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
